MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME-10-AV; COILS

MICROVENTION, INC. HYDROFRAME-10-AV; COILS
Model Number 100408HFRM-V-A2
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the microcatheter was delivered to the base of the aneurysm, upon delivering the coil the resistance was felt (before reaching the 'zebra' marker).While the coil was being removed, it detached and got stuck in the microcatheter.
 
Additional Manufacturer Narrative
A search for non-conformance's associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was stated to be available for evaluation but has not yet been returned to the manufacturer for evaluation.The alleged product issue could not be confirmed.If the device is returned at a later date, an investigation will be performed and a supplemental report will be submitted with the findings.
 
Additional Manufacturer Narrative
The investigation of the returned coil system found the pusher coil and implant coil stretched.The pusher was returned partially stuck within the microcatheter, which is consistent with the condition described in the reported event; however, the implant was found to be attached to the pusher upon receipt.The investigation of the returned device did not find any damage or other anomaly that would have caused or contributed to the reported premature detachment.The physical evaluation of the device could not identify the conditions or circumstances that led to the stretched pusher and implant, but stretching is consistent with the device experiencing forces exceeding the pusher and implant's yield strength.The microcatheter was not found damaged and would not have caused or contributed to the reported complaint.
 
Event or Problem Description
It was reported that the microcatheter was delivered to the base of the aneurysm, upon delivering the coil the resistance was felt (before reaching the 'zebra' marker).While the coil was being removed, it detached and got stuck in the microcatheter.Additional information: the clinic informed us that the situation had no negative impact on the patient.

Brand Name
HYDROFRAME-10-AV
Common Device Name
COILS
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key21877967
Report Number2032493-2025-90094
Device Sequence Number7865296
Product Code HCG
UDI-Device Identifier00816777023513
UDI-Public(01)00816777023513(11)241011(17)290930(10)0000729777
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100408HFRM-V-A2
Device Lot Number0000729777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown